# SDR HALA2009022200060

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 22,704 hours, 4,388 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Pin
- Condition: Migrated
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION NOTED OVER LT WING FUSELAGE.  RETURNED TO A AIRPORT.  LANDING OUT 319.9 NORMAL LANDING.  FOUND LT WING EXIT HATCH, DROP DOWN STEP HINGE PIN MIGRATED LOOSE.  REINSTALLED HINGE PIN AND SECURED.  ACCOMPLISHED ETOPS 1.  OPENED AND CLOSED AFT NR 1 ENG CORE COWLS MM 05-51-38 MM 52-21-01.
